Dizziness

I have been having terrible dizziness or giddiness whichever they both feel the same. When I lie down it feels as if the whole room is turning around me. Can anyone tell me if they have the same thing and if so do you know what it is caused from. It is very scary. I am on Tripiline but I don't think the medication is causing it because I have not had symptoms before and I have been on Tripiline for almost 2 years now.

7 Replies

oldestnewest
  • Probably inner ear. See an ENT.

  • Could be vertigo. I had it 2x last summer. Physical therapy showed me exercises to do and it went away after a few weeks of exersices.

  • Hi could you tell me what exercises to do for vertigo as i suffer with it x

  • The exercise is to sit on the floor, legs in front of u. Fall to your right side, keep in same sitting position, lay there till the spinning stops then do the left side. Do this 4x a day. It took a couple of weeks, getting better each day, then it disappeared. Hope this helps.

  • I shall try this thankyou im desperate :) x

  • Hi emmamyrna24 are you still feeling dizzy I have been dizzy for 2years now non stop I need help with this even the doctors don't understand u I don't what to do now am stuck life is not good at all

  • Hi nswitos36

    My dizziness is gone now but I think it had a lot to do with anxiety and stress. Please try deep breathing and relaxing and see how you feel . Also have you had your ears checked out . Hope you are feeling much better now. Please let me know.

You may also like...